# SDR ORJA9634

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 3935373501
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR LOWER TORQUE LINK ASSEMBLY BOLT SHEARED.  REMOVED AND REPLACED LOWER TORQUE LINK PIN, LOCK BOLT AND OUTBOARD BULKING.  OPS CHECK GOOD AS PER MM 32-11-04.  (M)
